Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16098
Title: Dimension-reduced hyperbolic momentmethod for the boltzmann equation with BGK-type collision
Authors: Cai, Z
Fan, Y
Li, R
Qiao, Z 
Keywords: Boundary condition
Dimension-reduction
Global hyperbolicity
Microflow
Moment system
NRxx
Issue Date: 2014
Publisher: Global Science Press
Source: Communications in computational physics, 2014, v. 15, no. 5, p. 1368-1406 How to cite?
Journal: Communications in Computational Physics 
Abstract: We develop the dimension-reduced hyperbolic moment method for the Boltzmann equation, to improve solution efficiency using a numerical regularized moment method for problems with low-dimensional macroscopic variables and highdimensional microscopic variables. In the present work, we deduce the globally hyperbolic moment equations for the dimension-reduced Boltzmann equation based on the Hermite expansion and a globally hyperbolic regularization. The numbers of Maxwell boundary condition required for well-posedness are studied. The numerical scheme is then developed and an improved projection algorithm between two different Hermite expansion spaces is developed. By solving several benchmark problems, we validate the method developed and demonstrate the significant efficiency improvement by dimension-reduction.
URI: http://hdl.handle.net/10397/16098
ISSN: 1991-7120
DOI: 10.4208/cicp.220313.281013a
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jul 21, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Jul 19, 2017

Page view(s)

33
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.